American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 113 found      Go to page: 1 2 3 4

[31] Masaaki Sugihara. Near optimality of the sinc approximation. Math. Comp. 72 (2003) 767-786. MR 1954967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Douglas N. Arnold, Daniele Boffi and Richard S. Falk. Approximation by quadrilateral finite elements. Math. Comp. 71 (2002) 909-922. MR 1898739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Ricardo H. Nochetto and Lars B. Wahlbin. Positivity preserving finite element approximation. Math. Comp. 71 (2002) 1405-1419. MR 1933037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Gilbert Strang and Ding-Xuan Zhou. The limits of refinable functions. Trans. Amer. Math. Soc. 353 (2001) 1971-1984. MR 1813602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Marek Beska and Karol Dziedziul. Saturation theorems for interpolation and the Bernstein-Schnabl operator. Math. Comp. 70 (2001) 705-717. MR 1677470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Michael J. Johnson. The $L_{2}$-approximation order of surface spline interpolation. Math. Comp. 70 (2001) 719-737. MR 1813145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Tim Gutzmer and Jens Markus Melenk. Approximation orders for natural splines in arbitrary dimensions. Math. Comp. 70 (2001) 699-703. MR 1813144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Bin Han and Rong-Qing Jia. Quincunx fundamental refinable functions and quincunx biorthogonal wavelets. Math. Comp. 71 (2002) 165-196. MR 1862994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Albert Cohen, Wolfgang Dahmen and Ronald DeVore. Adaptive wavelet methods for elliptic operator equations: Convergence rates. Math. Comp. 70 (2001) 27-75. MR 1803124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] M. D. Buhmann. A new class of radial basis functions with compact support. Math. Comp. 70 (2001) 307-318. MR 1803129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Kurt Jetter, Joachim Stöckler and Joseph D. Ward. Error estimates for scattered data interpolation on spheres. Math. Comp. 68 (1999) 733-747. MR 1642746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Holger Wendland. Meshless Galerkin methods using radial basis functions. Math. Comp. 68 (1999) 1521-1531. MR 1648419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Richard Baltensperger, Jean-Paul Berrut and Benjamin Noël. Exponential convergence of a linear rational interpolant between transformed Chebyshev points. Math. Comp. 68 (1999) 1109-1120. MR 1642809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] K. Kopotun, D. Leviatan and I. A. Shevchuk. The degree of coconvex polynomial approximation. Proc. Amer. Math. Soc. 127 (1999) 409-415. MR 1459130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] R. Schaback. Improved error bounds for scattered data interpolation by radial basis functions . Math. Comp. 68 (1999) 201-216. MR 1604379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] David Levin. The approximation power of moving least-squares. Math. Comp. 67 (1998) 1517-1531. MR 1474653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Rong-Qing Jia, S. D. Riemenschneider and Ding-Xuan Zhou. Vector subdivision schemes and multiple wavelets. Math. Comp. 67 (1998) 1533-1563. MR 1484900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Rong-Qing Jia. Approximation properties of multivariate wavelets. Math. Comp. 67 (1998) 647-665. MR 1451324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] R. Q. Jia, S. L. Lee and A. Sharma. Spectral properties of continuous refinement operators. Proc. Amer. Math. Soc. 126 (1998) 729-737. MR 1416091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Anne Gelb. The resolution of the Gibbs phenomenon for spherical harmonics. Math. Comp. 66 (1997) 699-717. MR 1401940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Rong-Qing Jia. Shift-invariant spaces on the real line. Proc. Amer. Math. Soc. 125 (1997) 785-793. MR 1350950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Knut Mørken and Karl Scherer. A general framework for high-accuracy parametric interpolation. Math. Comp. 66 (1997) 237-260. MR 1372007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Dinh Dung and Vu Quoc Thanh. On nonlinear $n$-widths . Proc. Amer. Math. Soc. 124 (1996) 2757-2765. MR 1327007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Z. Ditzian. A $K$-functional and the rate of convergence of some linear polynomial operators. Proc. Amer. Math. Soc. 124 (1996) 1773-1781. MR 1307511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Kang Zhao. Approximation from locally finite-dimensional shift-invariant spaces. Proc. Amer. Math. Soc. 124 (1996) 1857-1867. MR 1307577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Charles K. Chui and Dong Hong. Construction of local $C^1$ quartic spline elements for optimal-order approximation. Math. Comp. 65 (1996) 85-98. MR 1325865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] S. P. Zhou. On the M\"untz rational approximation rate . Proc. Amer. Math. Soc. 121 (1994) 179-183. MR 1204388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Oscar P. Bruno and Fernando Reitich. Approximation of analytic functions: a method of enhanced convergence . Math. Comp. 63 (1994) 195-213. MR 1240654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Z. Ditzian, D. Jiang and D. Leviatan. Inverse theorem for best polynomial approximation in $L\sb p,\;0. Proc. Amer. Math. Soc. 120 (1994) 151-155. MR 1160297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Carl de Boor, Ronald A. DeVore and Amos Ron. Approximation from shift-invariant subspaces of $L\sb 2(\bold R\sp d)$ . Trans. Amer. Math. Soc. 341 (1994) 787-806. MR 1195508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 113 found      Go to page: 1 2 3 4